# SDR SWIA202053439

- Difficulty date: September 26, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR IS CRACKED, MARKED.  C-CHECK RO 10/17/2020.  REPAIRED LT OVERWING EMERGENCY EXIT DOOR BY CUTTING AWAY DAMAGE AND INSTALLING REPAIR PARTS, REF REO.   ALL STEPS OF REO COMPLIED WITH.  NO LEAKS NOTED.  OPERATIONS CHECKS GOOD.  COMPLIED WITH SWA M-337.
